Alert archive / Kansas / Tornado Warnings in 2014

Tornado Warning 10, NWS Goodland, KS

June 5, 2014Greeley County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 5, 2014, 12:54 AM MDT for Greeley County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 12:54 AM MDT (06:54 UTC)
Expired
Jun 5, 2014, 1:30 AM MDT
In force
36 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Greeley County, KS

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:12 AM MDTHAIL 0.88Tribune, KSREPORT RECEIVED VIA SPOTTER NETWORK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 11:06 PM MDTTornado WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1897 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WFUS53 KGLD 050654
TORGLD
KSC071-050730-
/O.NEW.KGLD.TO.W.0010.140605T0654Z-140605T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1254 AM MDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 130 AM MDT

* AT 1252 AM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 14 MILES SOUTHWEST OF HORACE...AND MOVING EAST
  AT 50 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  HORACE AND TRIBUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
      3828 10205
TIME...MOT...LOC 0654Z 269DEG 42KT 3837 10198

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

HUSTED
2 follow-up statements
210 
WWUS53 KGLD 050705
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
105 AM MDT THU JUN 5 2014

KSC071-050730-
/O.CON.KGLD.TO.W.0010.000000T0000Z-140605T0730Z/
GREELEY KS-
105 AM MDT THU JUN 5 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN GREELEY COUNTY
UNTIL 130 AM MDT...

AT 103 AM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES SOUTH OF HORACE...AND MOVING SOUTHEAST AT 45
MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
      3828 10205
TIME...MOT...LOC 0706Z 293DEG 39KT 3829 10182

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

HUSTED
084 
WWUS53 KGLD 050726
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
126 AM MDT THU JUN 5 2014

KSC071-050736-
/O.EXP.KGLD.TO.W.0010.000000T0000Z-140605T0730Z/
GREELEY KS-
126 AM MDT THU JUN 5 2014

...THE TORNADO WARNING FOR SOUTHERN GREELEY COUNTY WILL EXPIRE AT 130
AM MDT/230 AM CDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 AM MDT.

LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
      3828 10205
TIME...MOT...LOC 0726Z 293DEG 39KT 3820 10157

$$

HUSTED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 11:24 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 4, 11:24 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1124 PM MDT WED JUN 4 2014

.UPDATE...
ISSUED AT 1120 PM MDT WED JUN 4 2014

UPGRADED TO A TORNADO WATCH IN SOUTHWESTERN AREAS AS SUPERCELL IN
EAST CENTRAL COLORADO CONTINUES TO MOVE EAST SOUTHEAST OVER
THE NEXT FEW HOURS. RIGHT MOVER MOTIONS WOULD TAKE IT SOUTH OF
INTERSTATE 70 IN KANSAS OVERNIGHT. OTHER ELEVATED STORMS NORTH OF
INTERSTATE 70 COULD PRODUCE LARGE HAIL.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 226 PM MDT WED JUN 4 2014

A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL UPPER FLOW MOVES EAST OF
THE ROCKIES AND ACROSS THE NORTHERN HIGH PLAINS AND THEN NORTHERN
SECTIONS OF THE CENTRAL HIGH PLAINS REGION TONIGHT.  SOME CONVECTIVE
FEEDBACK FEATURES ARE SHOWING UP IN ADVANCE OF THE UPPER TROUGH
ACROSS THE NORTHWEST TO NORTHERN PORTIONS OF THE FORECAST AREA
BETWEEN 00Z-06Z THIS EVENING...WHICH MATCHES UP REASONABLY WELL
WITH THE HIGHER QPF FIELDS DEPICTED ACROSS THE NORTHERN SECTIONS OF
THE FORECAST AREA OVERNIGHT.

EXTENDING FROM SOUTH CENTRAL KANSAS TO EASTERN NEW MEXICO THERE IS A
NEARLY STATIONARY BOUNDARY THAT REMAINS IN PLACE THROUGH THE
OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES OFF TO THE EAST AND
THE SURFACE LOW REMAINS GENERALLY IN PLACE OVER EASTERN NEW MEXICO.
A PORTION OF THE SURFACE LOW EXTENDS NORTHWARDS AS A WEAK INVERTED
TROUGH/LEE TROUGH.  AN AREA OF THUNDERSTORMS IS EXPECTED TO FIRE
ALONG AND NORTH OF THE BOUNDARY BY 06Z...WITH THE POSSIBILITY OF
SOME STORM REACHING ACROSS THE SOUTH AND SOUTHEAST PORTION OF THE
FORECAST AREA.  ADDITIONAL STORMS MAY ALSO DEVELOP IN THE
CONVERGENCE ZONE ALONG THE LEE SURFACE TROUGH/INVERTED TROUGH OVER
EASTERN COLORADO.  IF THAT HAPPENS...THE STORMS ACROSS THE NORTH MAY
EVENTUALLY PHASE IN WITH THE STORMS ACROSS THE SOUTH AS WINDS TURN
EAST/SOUTHEAST OVERNIGHT WITH AN INCREASING LOW LEVEL JET WITH
LOCALIZED INTENSIFICATION OF STORMS BETWEEN 05-09Z AND ADDITIONAL
DEVELOPMENT ALONG OUTFLOW BOUNDARIES WHICH WILL BE FOLLOWED AFTER
09Z BY MORE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS.  A
FEW SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SWATH OF STORMS MOVE
ACROSS THE AREA.  CURRENT FEELING BEST CHANCE WILL BE ACROSS THE
FAR SOUTHEAST REACHES OF THE FORECAST AREA.

WITH PRECIPITATION EXPECTED ACROSS MUCH OF THE FORECAST AREA WITH
EARLY MORNING RH VALUES NEARING SATURATION...COULD SEE SOME AREAS OF
FOG BETWEEN 09-13Z IN THE WAKE OF THE STORMS ACROSS THE CENTRAL
PORTIONS OF THE FORECAST AREA.  CONFIDENCE IS NOT HIGH ON THIS...SO
HAVE LEFT IT OUT FOR NOW.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 226 PM MDT WED JUN 4 2014

UPPER FLOW WILL BE WESTERLY FROM THURSDAY NIGHT THROUGH SATURDAY.
SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH
FRIDAY NIGHT.  A COLD FRONT WILL MOVE INTO THE AREA SATURDAY MORNING
WITH ANOTHER SURGE OF HIGH PRESSURE FOLLOWING.

THE NAM BRINGS SEVERAL SHORTWAVES THROUGH THE FLOW AND ACROSS THE FA
FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DOES NOT APPEAR
TO HAVE ANY SHORTWAVE ENERGY. THERE IS 1000-2000 J/KG OF CAPE
AVAILABLE EACH DAY. WIND SHEAR OF 35 TO 45KTS SHOULD SUPPORT SEVERE
THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. PLAN TO TIE HIGHER POPS
NEAR THE FRONT FOR THURSDAY NIGHT.  30-40 PERCENT POPS WILL BE OVER
THE SOUTHWEST FA NEAR THE FRONT WITH SLIGHT CHANCE POPS IN THE
NORTHEAST. PLAN TO KEEP POPS AT SLIGHT SLIGHT CHANCE FRIDAY MORNING
AND THEN INCREASE THEM TO HIGHER CHANCE POPS IN THE AFTERNOON WHEN
THE SHORTWAVE MOVES INTO THE AREA AND THE WARM FRONT MOVES BACK
NORTH ACROSS THE FA. LIKELY POPS LOOK GOOD FOR FRIDAY NIGHT WHEN
THERE IS GOOD MOISTURE AND DYNAMICS. CHANCES WILL START TO DECREASE
FROM WEST TO EAST AFTER MIDNIGHT FRIDAY NIGHT AS THE SHORTWAVE MOVES
EAST. SATURDAY WILL START WITH CHANCE POPS IN THE EAST WITH THE
EXITING SHORTWAVE DECREASING TO SLIGHT CHANCE POPS IN THE SOUTHWEST.
LOW CHANCE POPS WILL BE PLACED NORTH OF THE FRONT SATURDAY AFTERNOON
WITH HIGHER CHANCE POPS NEAR THE FRONT IN THE SOUTHEAST ZONES.

MIN TEMPERATURES WILL REMAIN IN THE UPPER 50S/LOWER 60S THURSDAY
NIGHT AND FRIDAY NIGHTS.  MAX TEMPERATURES FRIDAY WILL BE IN THE
UPPER 70S. MAX TEMPERATURES SATURDAY WILL BE COOLER BEHIND THE FRONT
WITH READINGS IN THE LOWER TO MID 70S.

IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...

WESTERLY FLOW WILL CONTINUE THROUGH THIS PART OF THE FORECAST AS
WELL.  SURFACE HIGH PRESSURE WILL CONTINUE THROUGH MONDAY.  A
SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO TUESDAY AND THEN MOVE
SOUTH OF THE AREA WEDNESDAY. NUMEROUS SHORTWAVES WILL PROVIDE THE
FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. MAX
TEMPERATURES WILL WARM FROM THE LOWER 70S TO THE MID 80S BY
WEDNESDAY.  MIN TEMPERATURES WILL VARY IN THE 50S WITH SOME LOWER
60S IN THE EAST BY TUESDAY NIGHT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1120 PM MDT WED JUN 4 2014

MOIST LOW LEVEL UPSLOPE WINDS WILL RESULT IN LOWERING CEILINGS
OVERNIGHT AND THROUGH THE MORNING AND POSSIBLY EARLY AFTERNOON
HOURS ON THURSDAY. THUNDERSTORMS OVERNIGHT COULD IMPACT EITHER
KGLD OR KMCK WITH IFR CONDITIONS AND GUSTY WINDS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...024
SHORT TERM...LOCKHART
LONG TERM...FS
AVIATION...024
Hazardous weather outlook, Jun 4, 3:06 PM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
306 PM MDT WED JUN 4 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051245-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
306 PM MDT WED JUN 4 2014 /406 PM CDT WED JUN 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS FAR EASTERN COLORADO
AFTER 5 PM. THESE STORMS WILL MOVE EAST ACROSS SOUTHWEST NEBRASKA
AND NORTHWEST KANSAS OVERNIGHT. ISOLATED SEVERE STORMS ARE
POSSIBLE WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY INTO SATURDAY NIGHT...SCATTERED THUNDERSTORMS WILL
CONTINUE ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE
AND PRODUCE LOCALLY HEAVY RAINFALL.

MORE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TRI STATE
AREA FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 5, 12:25 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1225 AM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             16 S FLAGLER            39.06N 103.07W
06/04/2014  E1.75 INCH       KIT CARSON         CO   BROADCAST MEDIA

            BROKE HOUSE WINDOWS. ALSO REPORTED 1.8 INCHES OF RAIN IN
            15 MINUTES. TIME ESTIMATED FROM RADAR.

&&

JJM
Local storm report, Jun 5, 12:26 AM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1226 AM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       16 S FLAGLER            39.06N 103.07W
06/04/2014  E1.80 INCH       KIT CARSON         CO   BROADCAST MEDIA

            FELL IN ABOUT 15 MINUTES. TIME ESTIMATED FROM RADAR.

&&

JJM
Special weather statement, Jun 5, 12:26 AM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1226 AM MDT THU JUN 5 2014

COZ091-092-KSZ013-027-050645-
CHEYENNE COUNTY-KIT CARSON COUNTY-SHERMAN-WALLACE-
1226 AM MDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BURLINGTON TO 8 MILES SOUTHEAST OF BETHUNE TO 13 MILES NORTH OF
FIRSTVIEW...MOVING EAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10246 3956 10223 3957 10175 3920 10183
      3892 10197 3894 10259
TIME...MOT...LOC 0626Z 266DEG 36KT 3943 10221 3920 10234
          3901 10247

HUSTED
Local storm report, Jun 5, 12:46 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1246 AM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TORNADO          4 S CHEYENNE WELLS      38.76N 102.35W
06/05/2014                   CHEYENNE           CO   TRAINED SPOTTER

            TORNADO OBSERVED 4 MILES SOUTH OF CHEYENNE WELLS AND 1/4
            MILE EAST OF HIGHWAY 385. THIS WAS RELAYED BY COUNTY
            DISPATCH.

&&

BRB
Special weather statement, Jun 5, 12:52 AM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 AM MDT THU JUN 5 2014

COZ091-092-KSZ013-014-027-028-050700-
CHEYENNE COUNTY-KIT CARSON COUNTY-LOGAN-SHERMAN-THOMAS-WALLACE-
1252 AM MDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...THOMAS COUNTY IN NORTHWEST
KANSAS...SHERMAN COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST
CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 1249 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RULETON TO 16 MILES
SOUTH OF KANORADO TO 5 MILES EAST OF ARAPAHOE...MOVING EAST AT 70
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

&&

LAT...LON 3952 10098 3920 10110 3887 10127 3878 10216
      3911 10214 3942 10204
TIME...MOT...LOC 0652Z 262DEG 60KT 3935 10180 3912 10189
          3888 10201

HUSTED
Local storm report, Jun 5, 12:53 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1253 AM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HAIL             GOODLAND                39.35N 101.71W
06/05/2014  M0.75 INCH       SHERMAN            KS   OFFICIAL NWS OBS

            PENNY SIZE HAIL AT NWS GOODLAND.

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:17 PM MDTSpecial Weather StatementGLDSherman28 min
Jun 5, 12:37 AM MDTSevere Thunderstorm WarningGLDGreeley, Wallace53 min
Jun 5, 12:45 AM MDTTornado Warning Tornado observedGLDGreeley30 min
Jun 5, 12:52 AM MDTSpecial Weather StatementGLDSherman, Thomas, Wallace8 min
Jun 5, 1:02 AM MDTSpecial Weather StatementGLDSherman, Wallace28 min
Jun 5, 1:08 AM MDTSpecial Weather StatementGLDGove37 min
Jun 5, 1:20 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace55 min
Jun 5, 1:24 AM MDTSevere Thunderstorm WarningGLDGreeley, Wichita51 min
Jun 5, 1:56 AM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas49 min
Jun 5, 2:10 AM MDTSpecial Weather StatementGLDWichita20 min
Jun 5, 2:20 AM MDTFlash Flood WarningGLDGove, Logan3 hr
Jun 5, 2:32 AM MDTSevere Thunderstorm WarningGLDGove43 min
Jun 5, 2:51 AM MDTFlash Flood WarningGLDGove, Graham, Sheridan3 hr
Jun 5, 3:12 AM MDTSpecial Weather StatementGLDTrego33 min

Nearby

Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.